# SDR 2004F00347

- Difficulty date: August 6, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N587CA
- Make and model: Cvac 440
- Aircraft serial: 463
- System (JASC): 8200 · Water Injection System
- Part: Tube
- Part number: 2D162050515
- Condition: Corroded
- Location: Methanol Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAK - DURING WATER METHANOL SYSTEM TROUBLESHOOTING, MAINTENANCE PERSONNEL FOUND SEVERE CORROSOIN ON SEVERAL OF THE WATER METHANOL SYSTEM COMPONENTS LOCATED INSIDE THE LEFT AND RIGHT TANKS.  PARTS REPLACED.  (M) JRAA
